Xiaofei Guan, Xiaoling Wang, Cheng Wang, and Xian Liu, Superconvergence Analysis of a Multiscale Finite Element Method for Elliptic Problems with Rapidly Oscillating Coefficients, Journal of Applied Mathematics, Article ID 764165, 2013.
Yu Zhang, Cheng Wang, Robust stochastic stability of uncertain discrete-time impulsive Markovian jump delay systems with multiplicative noises International Journal of Systems Science, DOI:10.1080/00207721.2013.859329, 2013.
Liming Guo, Ziping Huang, Cheng Wang, A posteriori error estimates of edge residual type of finite element method for nonmonotone quasi-linear elliptic problems, Numerical Methods for Partial Differential Equations, DOI:10.1002/num.21838, 2013.
Mingyan He, Ziping Huang, Pengtao Sun and Cheng Wang, Modeling and Numerical Studies for a 3D Two-Phase Mixed-Domain Model of PEM Fuel Cell, Journal of the Electrochemical Society, 160(4):F324-F336, 2013.
Cheng Wang , Mingyan He, Ziping Huang, Pengtao Sun, An Overlapping Domain Decomposition Method for a 3D PEMFC Model, Lecture Notes in Computational Science and Engineering, 91:119-126, 2013.
Mingyan He, Ziping Huang, Cheng Wang, Pengtao Sun, An overlapping domain decomposition method for a polymer exchang membrane fuel cell model, Procedia Computer Science, 4: 1343-1352, 2011.
Cheng Wang , Convergence of the interpolated coefficient finite element method for the two-dimensional elliptic sine-Gordon equations, Numerical Methods for Partial Differential Equations, 27:387-398, 2011.
Cheng Wang , Ziping Huang, Likang Li, Cascadic multigrid method for P1 -nonconforming quadrilateral element, Journal of Numerical Mathematics, 16: 237-248, 2008.
Cheng Wang , Ziping Huang, Likang Li, Two-grid Partition of Unity Method for Second Order Elliptic Problems，Applied Mathematics and Mechanics. 29: 527-534, 2008.
Cheng Wang , Ziping Huang, Likang Li, Two-grid nonconforming finite element method for second order elliptic problems, Applied Mathematics and Computation, 177:211-219, 2006.
Cheng Wang , Ziping Huang, Likang Li, Two-grid covolume schemes for elliptic problems, Communications in Numerical Methods in Engineering, 22: 397-409, 2006.